MathSciNet Relay Station
MathSciNet bibliographic data
MR538212 (80i:06004) 06A10
Kim, K. H.; Roush, F. W. Enumeration of isomorphism classes of semiorders. J. Combin. Inform. System Sci. 3 (1978), no. 2, 58–61.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement